# SDR FDEA202502070193

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,991 hours, 29,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R-1 DOOR "SLIDE" LIGHT ABOVE R-1 DOOR STAYS  ILLUMINATED WITH DOOR IN DISARM POSITION.   FACT 08FEB25 03:10   ORD  FOUND R1 DOOR GIRT BAR AND FLOOR FITTINGS WITH SOME  DEBRIS, CLEANED PROX SENSOR AND FLOOR FITTING AND  LUBRICATED ACCORDINGLY.  REF. AMM 12-21-18-3.  OPS  CHECK GOOD.  LIGHT EXTINGUSHES AS DESIGNED. REF.  AMM 52-11-00-2.  ACFT OK TO CONTINUE.
